| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.
Event or Problem Description
Patient reported skin irritation in the form of hives and blisters/welts.The patient did seek medical attention from their doctor and was advised to use an otc medication.The patient did not follow skin preparation guidelines.